Exact controllability of a linear Korteweg-de Vries equation by the flatness approach - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Control and Optimization Year : 2019

Exact controllability of a linear Korteweg-de Vries equation by the flatness approach

Abstract

We consider a linear Korteweg-de Vries equation on a bounded domain with a left Dirichlet boundary control. The controllability to the trajectories of such a system was proved in the last decade by using Carleman estimates. Here, we go a step further by establishing the exact controllability in a space of analytic functions with the aid of the flatness approach.
Fichier principal
Vignette du fichier
Martin-et-al-SICON2019.pdf (447.49 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

hal-01767971 , version 1 (16-04-2018)
hal-01767971 , version 2 (16-09-2019)

Identifiers

Cite

Philippe Martin, Ivonne Rivas, Lionel Rosier, Pierre Rouchon. Exact controllability of a linear Korteweg-de Vries equation by the flatness approach. SIAM Journal on Control and Optimization, 2019, 57 (4), pp.2467-2486. ⟨10.1137/18M1181390⟩. ⟨hal-01767971v2⟩
160 View
183 Download

Altmetric

Share

Gmail Facebook X LinkedIn More